How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56566
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

My daughter takes Paroxicam ,but has had episodes of nausea

Resolved Question:

My daughter takes Paroxicam for arthritis,but has had episodes of nausea and stomach pain for 5 days;she is 15 years old,should she see a doctor urgently?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.

Yes, she should

this drug can commonly cause stomach ulcers

I would see a doctor right away and stop the med for now

Dr. Phil, MD and 2 other Medical Specialists are ready to help you